# SDR AU990862

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 411
- Engine: Cont GTSIO520C
- Propeller: Mcauly 3AF34C74
- System (JASC): 2140 · Heating System
- Part: Switch
- Part number: 8259DL
- Condition: Faulty
- Location: Heating System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COMBUSTION HEATER FAULTY.   AIR VALVE SWITCH JAMMED IN THE ON POSITION.  VENT MOTOR MAIN POSITIVE LEAD NOT LOCKED TO THE POWER SOURCE CAUSING ARCING ON THE POST.   MAIN HEAD GASKET CRACKED AND PERISHED.  FUEL NOZZLE CONTAMINATED WITH RUST AND SCUM.  OVERHEAT SWITCH FAULTY WITH NO GASKET FITTED.
